# SDR CHQA201100031

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 24,961 hours, 19,856 cycles
- Engine: Allsn AE3007A
- Engine time: 18,556 hours, 20,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LANDING GEAR HANDLE DISAGREE MESSAGE ALONG WITH A RIGHT GEAR UNSAFE MESSAGE UPON GEAR EXTENSION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT AND FOUND THE RIGHT DOWNLOCK PROX SWITCHES BAD USING A TEST BOX.  THE SWITCHES WERE BOTH REPLACED WITH NO FURTHER DEFECTS NOTED.
